# SDR CHQ000119

- Difficulty date: February 20, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N95
- Make and model: Saab SF340A
- Aircraft serial: 095
- Aircraft time: 31,879 hours, 33,944 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE TAIL HOT LIGHT, ABORTED TAKEOFF.  CLEANED CONNECTORS AND PERFORMED OPS CHECK OF FIRE DETECTION SYSTEM, NO FAULTS FOUND.
